Journal Report

INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS

Download PDF
Journal Information
Journal Title
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
ISSN
0219-0257
E-ISSN
1793-6306
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A study of the Stockwell transform on semidirect products groups
Fatemeh Esmaeelzadeh
2026-10-8
Fisher information bounds for McKean–Vlasov SDEs driven by fractional Brownian motion with small noise
Tongxuan Liu, Qian Yu, Jiaxin Zha
2026-8-7 Vol. 29 Issue 03
Horváth’s inequality unifies recent refinements of the Cauchy–Schwarz inequality
Mehrnoush Mokhtarpour, Hamzeh Agahi, Ahmad Pourdarvish
2026-8-6
Uniform measure for continuous-time quantum walk on hypercube
Ce Wang
2026-8-5
Analytic solutions and conservation laws of nonlinear fractional Burgers-type equation with time-dependent diffusion coefficient by Lie group method
Jicheng Yu, Yuqiang Feng
2026-8-5 Vol. 29 Issue 03
The classical de Finetti theorem for strongly quasi-invariant states
Luigi Accardi, Ameur Dhahri
2026-8-3 Vol. 29 Issue 03
State spaces on non-commutative unitary C*-algebras
Malay Mandal, Monika Paul
2026-7-25
Quasi-invariant states for Amenable discrete groups
Ali Jabbari
2026-6-29
Linear fractional free stable motions and selfsimilar free stable processes
Makoto Maejima, Noriyoshi Sakuma
2026-6-16 Vol. 29 Issue 03
Global existence and non-existence of weak solutions for non-local stochastic semilinear reaction–diffusion equations driven by a fractional noise
S. Sankar, Manil T. Mohan, S. Karthikeyan
2026-6-4 Vol. 29 Issue 03
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 00:10